# SDR K11A2020092100013

- Difficulty date: September 21, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727225
- Aircraft serial: 20383
- Aircraft time: 63,736 hours, 48,791 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE BULLNOSE SUPPORT ANGLE HAS CORROSION AT FWD EDGE AT WS 328.
